# SDR HNAA2019041700103

- Difficulty date: April 16, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 45,164 hours, 41,452 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

638     21-01  2098402  16APR19  FLO  CLOSE
      ON TAKEOFF FLIGHT DECK FILLED WITH SMELL.ON APPROACH SMELL/HAZE RETURNED AND DISAPATED BEFORE LANDING.
                                          26803    00 SMK
      MEL   16APR19  14:25  FLO  C10615  21-13-3
            AIR CONDITIONING PACK
FACT  16APR19  18:07  CLT
PER INSTRUCTIONS FROM MX CONTROL THIS ITEM IS CLOSED AND REPLACEMENT WITH ALTERNATIVE 21-13-1 REF LP 209841-2
